# SDR DALA2023102608812

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0033986) RH STR 21 & BULKHEAD FITTING AT STA 1016 ARE CORRODED. REPAIRED RH STR 21 & REPLACED BULKHEAD FITTING IAW DELTA ERA 612703-14 REV ORIG & BOEING 737-800 SRM 51-40-02.
